# SDR DALA2024102210312

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 145,983 hours, 21,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 PASSENGER DAMAGED EXIT SIGN. CORRECTIVE ACTION: RESECURRED EXIT SIGN AS REQUIRED (6487372)
